# SDR AALA201507049008

- Difficulty date: July 3, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 5,094 hours, 755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100053003
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT DOOR 3L FELL OFF.  R & R EXIT LOCATION SIGN 59WL AT L3 EMER EXIT DOOR IAW AMM 33-51-17.  OPERATIONS CHECKED NORMAL.
